promotion image of download ymail app
Promoted
Adrian asked in HealthOptical · 1 month ago

Would my blurry vision come back if i stop using this?

I had a inflamed membranes in nose nose for a year and some months now and i went to the doctor and they gave me Pataday(Olopatadine Hydrochloride Ophthalmic Solution) nasal spray. I been using this spray for a couple months and it did made difference and made my inflamed membranes in nose shrink. But i recently search the Pataday side effects and it says you can get blurry vision. And now i see a little blurry with my left eye. Sometimes i trying to see with my left eye only but i just see blurry like a 2/10 blurry. Would my vision come back if i stop using the Pataday spray? 

1 Answer

Relevance
  • 1 month ago

    Pataday actually comes in eye drop form. This is the first that I have heard anything about it causing blurred vision. I think that it is very, very unlikely that the Pataday nose spray is causing your blurred vision.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.